# SDR USAA2009071091778

- Difficulty date: July 2, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 50,739 hours, 35,312 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546811
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - MAJOR REPAIR - INTERGRANULAR CORROSION ON FLOORBEAM T-CAP AT BS 986, RBL 16.  REPLACED FLOORBEAM T-CAP AT BS 986, RBL 16 IAW US AIRWAYS TYPICAL REPAIR 53-60-01.
